Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is having creamy orange discharge normal when pregnant? What is the cause?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
is having creamy orange discharge normal when pregnant? What would cause it? (10 weeks)
Posted Wed, 8 Aug 2012 in Pregnancy
Answered by Dr. Sree Gouri SR 23 minutes later
Thanks for the query.

usually white discharge increases in pregnancy due hormonal influence which is called physiological leucorrhea,
and also there will be increased blood supply to local organs that can cause spotting even on mild friction, when these two mix-up sometimes you can see this type of creamy orange discharge.
sometimes high colored urine can also be mistaken for colored discharge.

anyhow if you are not having symptoms like foul smell from discharge, itching etc vaginal infection is unlikely,
and also if there is no pain abdomen, bleeding per vaginum etc no need to bother about chances of miscarriage,
but if your discharge turns into bleeding or pain arises consult your doctor immediately.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor